RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1958, Volume 44(86), Number 4, Pages 509–548 (Mi msb4955)  

This article is cited in 2 scientific papers (total in 2 papers)

Reduction to diagonal form of non-selfadjoint operators with continuous spectrum

L. A. Sakhnovich


Full text: PDF file (2769 kB)

Bibliographic databases:
Received: 17.11.1956

Citation: L. A. Sakhnovich, “Reduction to diagonal form of non-selfadjoint operators with continuous spectrum”, Mat. Sb. (N.S.), 44(86):4 (1958), 509–548

Citation in format AMSBIB
\Bibitem{Sak58}
\by L.~A.~Sakhnovich
\paper Reduction to diagonal form of non-selfadjoint operators with continuous spectrum
\jour Mat. Sb. (N.S.)
\yr 1958
\vol 44(86)
\issue 4
\pages 509--548
\mathnet{http://mi.mathnet.ru/msb4955}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=100795}
\zmath{https://zbmath.org/?q=an:0084.10702}


Linking options:
  • http://mi.mathnet.ru/eng/msb4955
  • http://mi.mathnet.ru/eng/msb/v86/i4/p509

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. È. Lyantse, “Completely regular perturbation of a continuous spectrum”, Math. USSR-Sb., 11:1 (1970), 115–143  mathnet  crossref  mathscinet  zmath
    2. V. È. Lyantse, “Completely regular perturbation of a continuous spectrum. II”, Math. USSR-Sb., 13:1 (1971), 137–154  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:164
    Full text:84

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019